RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 2, Pages 209–226 (Mi tvp4616)  

On one model of sub- and superdiffusion on topological spaces with a self-similar structure

N. S. Arkashovab, V. A. Selezneva

a Novosibirsk State Technical University
b Novosibirsk State University

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-006610
Новосибирский государственный технический университет 2.2.1(2014)


DOI: https://doi.org/10.4213/tvp4616

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:2, 173–186

Bibliographic databases:

Received: 08.10.2013
Revised: 07.05.2014

Citation: N. S. Arkashov, V. A. Seleznev, “On one model of sub- and superdiffusion on topological spaces with a self-similar structure”, Teor. Veroyatnost. i Primenen., 60:2 (2015), 209–226; Theory Probab. Appl., 60:2 (2016), 173–186

Citation in format AMSBIB
\Bibitem{ArkSel15}
\by N.~S.~Arkashov, V.~A.~Seleznev
\paper On one model of sub- and superdiffusion on topological spaces with a self-similar structure
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 2
\pages 209--226
\mathnet{http://mi.mathnet.ru/tvp4616}
\crossref{https://doi.org/10.4213/tvp4616}
\elib{http://elibrary.ru/item.asp?id=24073891}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 2
\pages 173--186
\crossref{https://doi.org/10.1137/S0040585X97T987570}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377914700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973443955}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4616
  • https://doi.org/10.4213/tvp4616
  • http://mi.mathnet.ru/eng/tvp/v60/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:407
    Full text:46
    References:46
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019